# SDR AALA980951

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Frame 64-65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON 55L BETWEEN FRAMES 64 AND 65.  REMOVED OLD LONGERON, DRILLED UP NEW LONGERON AND INSTALLED AS PER SRM 51-72-10-0.  (M)
